# SDR R61A2019020190139

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 9,289 hours, 6,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Damaged
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR WILL NOT DISARM. R&R R2 DOOR GIRT BAR SPRING PLATE AND DOUBLER IAW AMM 52-42-40. R2 DOOR SLIDE ARMS/DISARMS NORMALLY REF AMM 52-42-40.
